# SDR 2003FA0001165

- Difficulty date: November 17, 2003
- Submitted: November 17, 2003
- Operation: General aviation
- Aircraft: N926ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496016
- Aircraft time: 4,911 hours
- Engine: Lyc O360*
- Propeller: Hartzl HCC2YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 67042013
- Condition: Broken
- Location: Rt Mlg
- Part time: 4,911 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE RT LANDING GEAR DOWN LIGHT FLICKERED. THE CREW OPTED TO SHUT DOWN ONCE OFF THE RUNWAY AND MAKE A VISUAL INSPECTION OF THE LANDING GEAR. THEY NOTICED THAT THE RMG WAS AT AN ODD ANGLE AND CALLED MAINTENANCE. THE MAINTENANCE CREW FOUND THAT THE AFT TRUNION (P/N-67042-013) WAS BROKEN IN SEVERAL LOCATIONS. ALL FLEET AIRCRAFT WERE GROUNDED AND WILL HAVE NEW PARTS INSTALLED.
